On the Number of Spanning Trees of Circulant Graphs

J. F. Wang, Chu-Sing Yang

研究成果: Article

18 引文 (Scopus)

摘要

In this paper, we derive a simple formula for the number of spanning trees of the circulant graphs. Some special cases of the circulant graphs are also taken into account.

原文English
頁(從 - 到)229-241
頁數13
期刊International Journal of Computer Mathematics
16
發行號4
DOIs
出版狀態Published - 1984 一月 1

指紋

Circulant Graph
Spanning tree

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

引用此文

@article{0c8cb65afa1c48ee8bf25825d1c2653e,
title = "On the Number of Spanning Trees of Circulant Graphs",
abstract = "In this paper, we derive a simple formula for the number of spanning trees of the circulant graphs. Some special cases of the circulant graphs are also taken into account.",
author = "Wang, {J. F.} and Chu-Sing Yang",
year = "1984",
month = "1",
day = "1",
doi = "10.1080/00207168408803440",
language = "English",
volume = "16",
pages = "229--241",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

On the Number of Spanning Trees of Circulant Graphs. / Wang, J. F.; Yang, Chu-Sing.

於: International Journal of Computer Mathematics, 卷 16, 編號 4, 01.01.1984, p. 229-241.

研究成果: Article

TY - JOUR

T1 - On the Number of Spanning Trees of Circulant Graphs

AU - Wang, J. F.

AU - Yang, Chu-Sing

PY - 1984/1/1

Y1 - 1984/1/1

N2 - In this paper, we derive a simple formula for the number of spanning trees of the circulant graphs. Some special cases of the circulant graphs are also taken into account.

AB - In this paper, we derive a simple formula for the number of spanning trees of the circulant graphs. Some special cases of the circulant graphs are also taken into account.

UR - http://www.scopus.com/inward/record.url?scp=0021619713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021619713&partnerID=8YFLogxK

U2 - 10.1080/00207168408803440

DO - 10.1080/00207168408803440

M3 - Article

AN - SCOPUS:0021619713

VL - 16

SP - 229

EP - 241

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

IS - 4

ER -